# SDR SWAA042387

- Difficulty date: August 18, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 3,638 hours, 2,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS COVER AT ROW 1 ABC, CRACKED.  REMOVED AND REPLACED EEPLS COVER PER MM.
